# SDR CA140418001

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND, FLIGHT CREW REPORTED THAT NR 2 ENGINE FIRE DETECTION CIRCUIT BREAKER (CB) J7 ON THE RT ESSENTIAL CB PANEL, POPPED.  AS THIS WAS A HARD FAULT, THE ACFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING, BURNED SHIELD SOLDER SLEEVES WERE FOUND AT ELECTRICAL CONNECTOR 9811-J604, LOCATED ON THE RT NACELLE FIREWALL.  WIRES WERE RE-TERMINATED, ALL AFFECTED SYSTEMS TESTED AND THE ACFT RELEASED BACK IN SERVICE.  ACFT TIMES: 5529:20, FLIGHT HOURS, 4410 CYCLES.
